Journal article


Gauge-invariant coherent states for loop quantum gravity: II. Non-Abelian gauge groups


Publication Details
Author(s): Bahr B, Thiemann T
Publisher: IOP PUBLISHING LTD
Publication year: 2009
Volume: 26
Journal issue: 4
ISSN: 0264-9381

Abstract

This is the second paper concerning gauge-invariant coherent states for loop quantum gravity. Here, we deal with the gauge group SU(2), this being a significant complication compared to the Abelian U(1) case encountered in the previous article (Class. Quantum Grav. 26 045011). We study gauge-invariant coherent states on certain special graphs by analytical and numerical methods. We find that their overlap is Gauss peaked in gauge- invariant quantities, as long as states are not labeled by degenerate gauge orbits, i.e. points where the gauge- invariant configuration space has singularities. In these cases the overlaps are still concentrated around these points, but the peak profile exhibits a plateau structure. This shows how the semiclassical properties of the states are influenced by the geometry of the gauge-invariant phase space.



How to cite
APA: Bahr, B., & Thiemann, T. (2009). Gauge-invariant coherent states for loop quantum gravity: II. Non-Abelian gauge groups. Classical and Quantum Gravity, 26(4). https://dx.doi.org/10.1088/0264-9381/26/4/045012

MLA: Bahr, Benjamin, and Thomas Thiemann. "Gauge-invariant coherent states for loop quantum gravity: II. Non-Abelian gauge groups." Classical and Quantum Gravity 26.4 (2009).

BibTeX: Download
Share link
Last updated on 2017-11-19 at 03:05
PDF downloaded successfully